Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 10, Number 2

All articles in this issue are freely accessible.

On the numerical integration of ordinary differential equations of the first order
Per-Olov Löwdin.
Quart. Appl. Math. 10 (1952), 97-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50996
The transfer function of general two terminal-pair RC networks
Aaron Fialkow and Irving Gerst.
Quart. Appl. Math. 10 (1952), 113-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49081
A non-planar boundary problem for the wave equation
George K. Morikawa.
Quart. Appl. Math. 10 (1952), 129-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47471
Axially symmetrical jet mixing of a compressible fluid
S. I. Pai.
Quart. Appl. Math. 10 (1952), 141-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48255
Torsion of a circular cylinder having a spherical cavity
Chih-Bing Ling.
Quart. Appl. Math. 10 (1952), 149-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47498
Soil mechanics and plastic analysis or limit design
D. C. Drucker and W. Prager.
Quart. Appl. Math. 10 (1952), 157-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48291
A problem of finite bending of circular ring plates
Eric Reissner.
Quart. Appl. Math. 10 (1952), 167-173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51111
An inequality for the amplitudes and areas in vibration diagrams of time-dependent frequency
Philip Hartman and Aurel Wintner.
Quart. Appl. Math. 10 (1952), 175-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49411
A formula for the normalization constant in eigen value problems
Gottfried Guderley.
Quart. Appl. Math. 10 (1952), 176-177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47226
A note on the hodograph transformation
A. R. Manwell.
Quart. Appl. Math. 10 (1952), 177-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49021
Note on a sufficient condition for the stability of general, plane parallel flows
Martin Lessen.
Quart. Appl. Math. 10 (1952), 184-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48241
Generalization of a problem of Rayleigh
Stanley Corrsin.
Quart. Appl. Math. 10 (1952), 186-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48236
The quarter-infinite wing oscillating at supersonic speeds
Theodore R. Goodman.
Quart. Appl. Math. 10 (1952), 189-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51093

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website